5 Publikationen

Alle markieren

[5]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936349
Achter JD, Casalaina-Martin S, Vial C (2019)
Parameter Spaces for Algebraic Equivalence.
INTERNATIONAL MATHEMATICS RESEARCH NOTICES (6): 1863-1893.
PUB | DOI | WoS
 
[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936321
Achter JD, Casalaina-Martin S, Vial C (2019)
Derived equivalent threefolds, algebraic representatives, and the coniveau filtration.
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY 167(1): 123-131.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935011
Fu L, Tian Z, Vial C (2019)
Motivic hyper-Kahler resolution conjecture I: Generalized Kummer varieties.
GEOMETRY & TOPOLOGY 23(1): 427-492.
PUB | DOI | WoS
 
[2]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
Achter JD, Casalaina-Martin S, Vial C (2017)
On descending cohomology geometrically.
Compositio Mathematica 153(7): 1446-1478.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913996
Vial C (2017)
Remarks on motives of abelian type.
Tohoku Mathematical Journal 69(2): 195-220.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936349
Achter JD, Casalaina-Martin S, Vial C (2019)
Parameter Spaces for Algebraic Equivalence.
INTERNATIONAL MATHEMATICS RESEARCH NOTICES (6): 1863-1893.
PUB | DOI | WoS
 
[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936321
Achter JD, Casalaina-Martin S, Vial C (2019)
Derived equivalent threefolds, algebraic representatives, and the coniveau filtration.
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY 167(1): 123-131.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935011
Fu L, Tian Z, Vial C (2019)
Motivic hyper-Kahler resolution conjecture I: Generalized Kummer varieties.
GEOMETRY & TOPOLOGY 23(1): 427-492.
PUB | DOI | WoS
 
[2]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
Achter JD, Casalaina-Martin S, Vial C (2017)
On descending cohomology geometrically.
Compositio Mathematica 153(7): 1446-1478.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913996
Vial C (2017)
Remarks on motives of abelian type.
Tohoku Mathematical Journal 69(2): 195-220.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung